Unsteady motions of wing of finite span in a compressible medium
Doklady Akademii Nauk, Tome 117 (1957) no. 5, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_117_5_a12,
author = {E. A. Krasil'shchikova},
title = {Unsteady motions of wing of finite span in a compressible medium},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1957},
volume = {117},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_117_5_a12/}
}
E. A. Krasil'shchikova. Unsteady motions of wing of finite span in a compressible medium. Doklady Akademii Nauk, Tome 117 (1957) no. 5, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1957_117_5_a12/